|ITEM METADATA RECORD
|Title: ||Comparing approximations for risk measures of sums of non-independent lognormal random variables|
|Authors: ||Vanduffel, Steven ×|
Dhaene, Jan #
|Issue Date: ||2005 |
|Series Title: ||North American Actuarial Journal vol:9 issue:4 pages:71-82|
|VABB publication type: ||VABB-1|
|Publication status: ||published|
|KU Leuven publication type: ||IT|
|Appears in Collections:||Research Center Insurance, Leuven|
× corresponding author|
# (joint) last author|
|Files in This Item:
There are no files associated with this item.
Request a copy
All items in Lirias are protected by copyright, with all rights reserved.